Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having frequent urination and headache. Tangly feeling on lower side. What could this be?

User rating for this question
Excellent
Answered by
Practicing since : 2007
Answered : 1201 Questions
Question
i having pee alot i think my bladder is hurting i have headache and i have tangly feeling on my lower sides
Posted Thu, 20 Jun 2013 in General Health
 
 
Answered by Dr. Jorge Brenes-Salazar 50 minutes later
Dear patient

Thanks for your concerns. Your non specific symptoms could be related to a genital or urinary infection; I suggest you visit a provider who can determine based on sexual history if STD checkup is needed; a urine analysis is in order; diabetes can present with urinary infection or tendency to urinate frequently and needs to be ruled out as well

Hope that helps as a starting point yours truly

Dr Brenes Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
 
Follow-up: Having frequent urination and headache. Tangly feeling on lower side. What could this be? 19 minutes later
my dad diabetic and also for a year I have been having a tangily feeling on my left balls and my left side of my breast and balls
 
 
Answered by Dr. Jorge Brenes-Salazar 32 minutes later
I agree given your family history of diabetes you should be tested. an infection screening including herpes virus would be indicated given the genital tingling

yours truly
Above answer was peer-reviewed by
 
Follow-up: Having frequent urination and headache. Tangly feeling on lower side. What could this be? 39 minutes later
scary, but I have slight pain on my left cord behind my balls and it happens when take a lot of soda or juice. last I soil myself I take something pepper or sweet
 
 
Answered by Dr. Jorge Brenes-Salazar 17 hours later
it may be inflammation in the epididimus the cord behind the testicles, your provider should examine that area as well
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor